Journal of Symbolic Logic 50 (2):468 - 475 (1985)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274235
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 72,564
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Decidable Regularly Closed Fields of Algebraic Numbers.Louden Dries & Rick L. Smith - 1985 - Journal of Symbolic Logic 50 (2):468 - 475.
Notes on the Stability of Separably Closed Fields.Carol Wood - 1979 - Journal of Symbolic Logic 44 (3):412-416.
D-Computable Categoricity for Algebraic Fields.Russell Miller - 2009 - Journal of Symbolic Logic 74 (4):1325 - 1351.
Schlanke Körper (Slim fields).Markus Junker & Jochen Koenigsmann - 2010 - Journal of Symbolic Logic 75 (2):481-500.
Sur la Théorie Élémentaire Des Corps de Fonctions.Jean-Louis Duret - 1986 - Journal of Symbolic Logic 51 (4):948-956.
Stable Embeddedness in Algebraically Closed Valued Fields.E. Hrushovski & A. Tatarsky - 2006 - Journal of Symbolic Logic 71 (3):831 - 862.
On Algebraic Closure in Pseudofinite Fields.Özlem Beyarslan & Ehud Hrushovski - 2012 - Journal of Symbolic Logic 77 (4):1057-1066.
Relative Randomness and Real Closed Fields.Alexander Raichev - 2005 - Journal of Symbolic Logic 70 (1):319 - 330.

Analytics

Added to PP index
2009-01-28

Total views
12 ( #815,713 of 2,533,568 )

Recent downloads (6 months)
1 ( #390,861 of 2,533,568 )

How can I increase my downloads?

Downloads

My notes